Asymptotic Normality of Estimator Variance Components for One-Way Repeated Measurements Model

Authors

  • Hadeel Ismail Mustafa Computer Information System Department, Computer Scince and Information System collage, University of Basrah, Iraq, Iraq
  • Abdul hussein Saber AL-Mouel Mathematics Department, Education for Pure Science collage, University of Basrah, Iraq, Iraq

Abstract

In this research, a modification was made to the mean bias reduction method to estimate the variance components in the repeated measurements model by replacing the bias function in the mean bias reduction method with another that is dependent on a sample of independent observations that simulates the study model with variance components. As a result, we obtained a modified function converging with the mean bias reduction function, and from it we find new estimators for the variance components of the repeated measurements model. The aim of this research is to study the behavior of the new estimator of the variance components in the repeated measurements model resulting from the modified method on the mean bias reduction method by studying the asymptotic normality of the modified method estimator.

Downloads

Published

2023-06-02

How to Cite

Hadeel Ismail Mustafa, & Abdul hussein Saber AL-Mouel. (2023). Asymptotic Normality of Estimator Variance Components for One-Way Repeated Measurements Model. Utilitas Mathematica, 120, 261–268. Retrieved from https://utilitasmathematica.com/index.php/Index/article/view/1641

Citation Check